# SDR CA020507016

- Difficulty date: May 2, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 5101 · Aircraft Structures
- Part: Hinge
- Part number: C6TE105329
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) HINGE HALF - MISMANUFACTURED.  PLEASE NOTE RMA RECEIVED TWO C6WFM1218-27 CLEATS FROM DIFFERENT SUPPLIERS, 1 MAY 4/01 FOR RMA INVENTROY AND 1 APRIL 23/02 FOR A WORK ORDER. BOTH CLEATS ARE MISMANUFACTURED. THE CLEAT FROM C6WFM1218-27 APRIL 23/02 IS LOT 0007 FROM BRAD.
